# SDR UIEA01077

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B01713503
- Condition: Cracked
- Location: Bs 400
- Part time: 73,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME CRACKED AT BS 400, STRINGER 15L CUT OUT.  CRACK IS APPROXIMATELY .30 INCH LONG RUNNING FROM STRINGER CUT OUT TO FASTENER HOLE.  HFEC INSPECTED EXISTING FASTENER HOLE FOR CRACK CONTAINMENT.  NO ADDITIONAL CRACKS FOUND.  FABRICATED REPLACEMENT DOUBLER AND TIRPLER AND NEW STRINGER TIE CLIP.  INSTALLED PER STANDARD PRACTICES.  CONTINUE CURRENT INSPECTION REQUIREMENTS PER SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
